# SDR 95ZZZW312

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 324
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, UPPER EXT FUS APPROX BS 324 BETWEEN STR 3L AND 4L, DENT APPROX 1 INCH BY 2 INCH.  CUT OUT OVERLAPPING SKIN PER SRM  53-30-3.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-3, 24 INCHES BY 30 INCHES 2024-T3 .070.  TOTAL CYCLES 29577.
